# SDR GLBA201209032

- Difficulty date: September 2, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 32,882 hours, 39,629 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT COME ON DURING TEST.  MX CLEANED CORROSION AND SECURED THE CONNECTION ON THE HOT BUSS BAR.
